# SDR SWAA2022083038290

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED AT LEVEL S-10R BS 277 AT PASSENGER CABIN 2022-418394 / [01] REPLACED TIE CLIP LOCATED AT LEVEL S-10R BS 277 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110; SHEET 18 ;REV -;[02] CORRECTED STEP 1  REPLACED TIE CLIP LOCATED AT LEVEL S-10R BS 277 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A1110; SHEET 18 ;REV - SEE INDIVIDUAL SIGN OFF BELLOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELLOW
